MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cnd.0b013e3181ee155d

Медицинская библиотека · Journal of clinical neuromuscular disease · 2011

Vasculitic neuropathy associated with minocycline use.

Thaisetthawatkul Pariwat, Sundell Robert, Robertson Carrie E, Dyck Peter J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Minocycline is an antibiotic used for the treatment of acne. It has been associated with several autoimmune syndromes, including drug-induced lupus, autoimmune hepatitis, and vasculitis.

METHOD AND

RESULTS

We report a case of a 28-year-old previously healthy woman who developed a left sciatic mononeuropathy 2 weeks after starting minocycline for acne. Magnetic resonance imaging studies supported the localization. A biopsy of the left sural nerve revealed acute nerve large arteriole necrotizing vasculitis. Her condition improved after the withdrawal of minocycline and a course of treatment with methylprednisolone.

CONCLUSION

This case provides further evidence that minocycline may induce a nonsystemic necrotizing vasculitis.

Для цитирования: Thaisetthawatkul Pariwat, Sundell Robert, Robertson Carrie E, Dyck Peter J. Vasculitic neuropathy associated with minocycline use.. Journal of clinical neuromuscular disease. 2011. DOI: 10.1097/cnd.0b013e3181ee155d.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.